Hi to all NKF members on here, I am posting on behalf of my Mum who has Diabetes and we have been told what was going on with her leg problems might have caused her complete Kidney failure, her leg ulcers and huge 2/3" leg blisters appearing just a week or so before her kidneys completely failed.
She has dialysis 3 times a week now and is on a 1 litre liquid daily allowance only.
She can smell her foods, but cannot taste it, so does not enjoy eating it as she cannot taste it, which has lead to her loosing three and a half stone in just 5 weeks.
* What happens to diabetic insulin and thyroid medication pills in the body when blood is 'cleaned' and put back in please. ?
* Does this process of dialysis wipe out all medication ?
* Does medication have to be worked round dialysis and taken after dialysis has taken place maybe ?
Mum is looking mostly tired and limp all day, she has 'Foggy' brain and cannot concentrate for long and has no interest in anything going on. She recently had a diabetic Hypo, but luckily realized what was happening and managed to call for help.
Any thoughts please.